MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA G2
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for ca2 calcium gen.2 (ca2) on a cobas 8000 c 502 module.The initial result was 5.7 mg/dl with a data flag.The sample was automatically repeated by the instrument and the result was 5.7 mg/dl.This result was reported outside of the laboratory where repeat testing was requested.The repeat result was 10.3 mg/dl.This result was believed to be correct.The c502 module serial number was (b)(6).
 
Additional Manufacturer Narrative
The device code was updated.The field service engineer (fse) did not find a cause for the event.The fse performed a baseline instrument check and adjusted the gear pump pressure.Mechanical checks were performed with no issues and precision test results were within specification.The customer ran calibration and qc with no issues.Calibration was last performed on (b)(6) 2023 with acceptable results.Qc was acceptable.There was no indication of a reagent performance issue."abnormal aspiration", "sample short" and "sample foam detection" alarms were observed on the alarm trace data.These alarms are indicators of possible poor sample quality.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16893869
Report Number1823260-2023-01551
Device Sequence Number6326515
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA G2
Device Catalogue Number05061482190
Device Lot Number674476
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown